# SDR CALA2015110394758

- Difficulty date: November 2, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 94,604 hours, 14,839 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXT EMER LIGHTS OVERWING SECTION INOPERATIVE.  R & R BATTERY CHARGER IAW AMM 25-65-17-004-001-001 & 25-65-17-404-008-001.  OPERATIONS CHECKED GOOD IAW AMM 33-51-00.
